# SDR CALA2019093001668

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 64,817 hours, 27,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 DOOR STOP 7 LOWER INBOARD HOLE HAS CRACK INDICATION SUSP ECTED TO BE IN INTERCOSTAL REPAIR REQUIRED PRIOR TO NEXT FLIGHT CYCLE A3NB--53-4-6304 AS RELATED TASK (2018-25-02) PER HAECO LCQ NR 9292191 GENERATED REMOVED NAD REPLACED #7 DOOR STOP INTERCOSTAL IAW A319 SRM 51-72 -11-911-001 WORK ACCOMPLISHED
